# SDR UPS203440

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654198243
- Condition: Corroded
- Location: Bs 1130-1135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON SEAT TRACK WELL AND TABS B.S. 1130-1135, RBL 45, WL 208.  REPLACED TRACK IAW SRM 53-10-5, 53-10-2, 51-30-2, M/M 51-20-151.
